# SDR COMA0560822

- Difficulty date: January 20, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 8,313 hours, 7,074 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS AT ROW 2 INOPERABLE.  CLEANED CONNECTIONS AT POWER STRIP AND OPS CHECK NORMAL.
